# SDR CA051223016

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 5,825 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D524008
- Condition: Split
- Location: Rt Horiz. Stab
- Part time: 5,150 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FAIL INDICATION FOR THE RT HORIZONTAL STAB DEICE BOOT.  UPON INSPECTION BY MAINTENANCE THE BOOT HAD A 12 INCH SPLIT AND WAS REPLACED.  NO IN FLIGHT HANDLING PROBLEMS WHERE REPORTED.)
